CSN Login
Members Online: 4

Interfron 1 yr out have trouble

FCS
Posts: 1
Joined: Sep 2010

Hi

I just a few week out from 1 year form finishing Interferon (Sept) . I did the full year with out stopping or adjusting my dose.

I started walking at the Y and was back on my feet in 4 months and started back to work (Jan) I all but back to full strength when around April Developed a cough (got a CT in May it was fine). I stared lost energy and strength, I'm also Developing increasing abdominal discomfort.

I been to my PCP many time in the last 3 month and had one trip to the ER. They have no answers.

I starting to feel like I'm back on Interferon. Hot Flash, Shortness of Breath, fatigue, abdominal discomfort.

I seen my oncologist in 2 days.

Has any one else had these issues after Interferon? I feel like I'm losing ground.

thanks for listening.

djblank6
Posts: 3
Joined: Oct 2009

Hi, I just posted a similar question myself. I finished my interferon therapy almost 2 1/2 years ago. I still have headaches daily and I also have a few of the other side effects as well. Like you, some days I feel like I am still on the interferon. I have been to the dr more these last 2 years than i have the rest of my life combined.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network